# SDR USAA20090309BB045

- Difficulty date: March 5, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - THE L4 DOOR GIRT BAR ENGAGEMENT LIGHT WAS EXTINGUISHED WITH THE EVACUATION SLIDE ARMING LEVER IN THE ARMED POSITION.  MAINTENANCE RELAMPED THE L4 DOOR GIRT BAR ENGAGEMENT LIGHT.
